# SDR SWIA202410140012

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 49,427 hours, 32,544 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORT FINAL FA REPORTED SMOKE IN FIRST CLASS COMING FROM LEFT SIDE OVERHEAD BINS, SMOKE AND SMELL WENT AWAY UPON LANDING AND RETURNED AS SOON AS WE PARKED AT GATE. SMOKE WAS VERY LIGHT AND CLEAR WITH ELECTRICAL SMELL. (FLIGHT 6239 - FILED CLOSED)AFTER TALKING TO CREW, CREW ADVISED THAT THE SMELL WAS COMING FROM AROUND ROW 3A, SIDEWALL LIGHTS WERE OUT AROUND THAT AREA. TROUBLESHOOT IN REF TO SERVICE LETTER SL-21-028. OPENED BALLAST PANEL AND FOUND SIDEWALL LIGHT BALLAST AT 3A TO BE BURNT AND SMELL TO BE STRONG, IN REF TO CRJ 700 FIM 21-22-00 AND FIM 33-21-00. REMOVED AND REPLACED SIDEWALL BALLAST AT 3A IN REF TO CRJ 700 AMM 33-21-09. OPS CHECK GOOD AT THIS TIME.
